Symptoms after taking tissue saltsHey,
I have an issue possibly related to a tissue salts.. well I have a chalazion on my lower lid and I contacted to a homeopath to seek help. They told about a few tissue salts which helped them.. and also about one homeopathic medicine. So I decided give a try and ordered some.. They are called the tissue salts number 1. calcium fluoride and tissue salt number 4. potassium chloride.. and homeopathic medicine called Staphysagiria C30.
Well, I started the treatment with Staphysagiria C30 by taking them orally 2xpills a few times in day, and used them about for a week..all seemd went very smoothly and no problems, even tho i didint notice very much change in my chalazion.. so in the next week i decicated give try to these tissue salts.. I took them for a three days.. I took calcium fluoride and potassium chloride 3pills of both salts 1x in the first day.. and in the next two days I took calcium fluoride and potassium chloride 3pills of both salts 2x.. in total 30pills in three days.. (each of the bottles said maxium 3-6pills in day, so I guess I didint take too many, even I dont know how much you can take if you take both at the same time)
But yeah.. I got a weird symptoms after taking them for three days. My gums became hard as a rock, also I noticed some kind of a white, hard bump on my front gum, it feels like a bone or teeth, doesent hurt or anything, but its very hard.. and pretty close next to it showed up more an aphta looking white thing, but also pretty hard as well..
Still the most bothering symptom I got is wierd feeling in my bottom feet bones. I`m not sure how to explain the feeling extacly, but I guess the bones in my feet feel very hard or something, so I`m able to feel that during walking or standing.. and its not comfortable.. they feel different than before taking the tissue salts..maybe also my finger bones got harder as well..
All the symptoms started after I took tissue salts, so I think its something to do with them.
I stopped taking all those salts and also staphysagiria after this happend.. its been now a two weeks since I stopped and I`m still suffering these wierd symptoms I told about..
Does someone know the reason, why? What is it? And would you help me to give some kind of advice how to get rid of these symptoms? Please, I`m very thankful for any kind of possible information or help.
ghostcali on 2016-07-04
point by point --tell which are new and which occurred sometime in past health history
also what are exact symptoms prescribed upon and how original symptomology had changed..
♡ John Stanton 3 years ago
- gums hard as a rock
- gums has hard, white bump (seem very bony or something)
- bones in my feet feel weird, too hard or something = uncomfy to walk or stand.
- fingers feel quite hard as well.
thats all i think.. its been the same since i took tissue salts and stopped them after 3days using.. hasnt changed or anything.
ghostcali 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.